# SDR SWAA2021081515926

- Difficulty date: September 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S 727-767; R.B.L 21; W.L. 154. / REMOVED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT; REWORKED AREA HAD MORE THAN 50% MATERIAL LOSS; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL 21 IAW SRM 51-40-02 REF DWG 147A7500; FABRICATED FROM EXTRUSION BAC 1496-377 # 7075T6 LOT # 1440996-1 IAW DWG 147A7502 89004U 22SEP20
